MathSciNet Relay Station
MathSciNet bibliographic data
MR2574878 35L65 (35B25 35B40 35K59)
Chen, Jing; Zhu, Changjiang Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010), no. 4, 1797–1830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement